# SDR IPXA2017070518953

- Difficulty date: June 15, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA86753
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FLIGHT DECK FLOOR PANEL ABA8675-3 CORRODED.  REMOVED, FABRICATED,  AND INSTALLED A REPLACEMENT FLOOR PANEL IAW DWG ABA8675 AND AMM 53-21-02.
